Our expert says:
H, you write you have a leaking mitral valve and an enlarged heart. Enlargement of the heart in the context of a leaking mitral valve usually means that the valve is leaking quite badly, but the usual symptom caused by this combination would be shortness of breath, not chest pain or dizziness.
The best drugs for a leaking mitral valve and enlarged heart - of the three which you mention - would usually be the combination of Coversyl (perindopril) and a diuretic like Unat (torasemide), rather then Ziak (a beta blocker plus very low dose diuretic). However there may be better ways of managing the problem. My advice would be to see a cardiologist for an opinion about the best treatment for your leaking valve and the cause of your chest pain and dizziness.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.